# SDR DALA1120719878

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR OUTBOARD T/E AT STATIC WICK HAS STATIC DISCHARGE DAMAGE IN SEVERAL PLACES TOP AND BOTTOM.  CUT OUT DAMAGED AREA UPPER AND LOWER SURFACES .80"X 2.3" IAW SRM 55-01 FIG 4.  NDT VERIFIED DAMAGE REMOVED BOTH UPPER AND LOWER SURFACES IAW NDT SPM 06-10-01.  FABBED DOUBLERS AND FILLERS FROM .040 7075-T6. AND FABBED STATIC WICK DOUBLER FROM.020" 2024-T3.  INSTALLED FILLERS AND DOUBLERS IAW SRM 55-01 FIG 4.
